MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO Ø 48

MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO Ø 48
Catalog Number 01.26.45.0048
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2018; lot 162919: (b)(4) items manufactured and released on 28 july 2016.Expiration date: 2021-07-14; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision due to aseptic loosening of versafitcup cc trio 1 year and 7 months after primary (amis approach used in primary).The surgeon replaced cup, liner and head successfully.

Brand Name
ACETABULAR SHELL CC TRIO Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7706399
Report Number3005180920-2018-00524
Device Sequence Number11103857
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2021
Device Catalogue Number01.26.45.0048
Device Lot Number162919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight72